# SDR DALA12007386307

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 96,562 hours, 11,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OUTSIDE EMERGENCY LIGHTS 1ST AND 2ND FROM FWD INOPERATIVE.  REPLACED POWER SUPPLY AT DOOR 3L. OPS CHECKED GOOD IAW AMM 33-51
